RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 189–199 (Mi mz5634)  

This article is cited in 1 scientific paper (total in 1 paper)

Emden–Fowler equations with infinitely extendible unbounded solutions

N. A. Izobov


Full text: PDF file (791 kB)

English version:
Mathematical Notes, 1984, 35:2, 99–105

Bibliographic databases:

UDC: 517.9
Received: 29.04.1983

Citation: N. A. Izobov, “Emden–Fowler equations with infinitely extendible unbounded solutions”, Mat. Zametki, 35:2 (1984), 189–199; Math. Notes, 35:2 (1984), 99–105

Citation in format AMSBIB
\Bibitem{Izo84}
\by N.~A.~Izobov
\paper Emden--Fowler equations with infinitely extendible unbounded solutions
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 189--199
\mathnet{http://mi.mathnet.ru/mz5634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739648}
\zmath{https://zbmath.org/?q=an:0553.34023}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 99--105
\crossref{https://doi.org/10.1007/BF01139860}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900021}


Linking options:
  • http://mi.mathnet.ru/eng/mz5634
  • http://mi.mathnet.ru/eng/mz/v35/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kon'kov, “On properties of solutions of a class of nonlinear ordinary differential equations”, J. Math. Sci. (N. Y.), 143:4 (2007), 3303–3321  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:108
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020